Missouri, 2021Tornadoes and Hail in Missouri, December 10, 2021
December 10, 2021 · NWS LSX · 24 events in 15 counties and zones
Numerous severe thunderstorms formed ahead of an approaching cold front during the late afternoon and evening of Friday December 10th, 2021. Large hail, damaging winds and five tornadoes occurred across central and eastern Missouri as well as south central Illinois.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 2
- Property damage
- $3.5 million
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous severe thunderstorms formed ahead of an approaching cold front during the late afternoon and evening of Friday December 10th, 2021. Large hail, damaging winds and five tornadoes occurred across central and eastern Missouri as well as south central Illinois. Unfortunately two of the tornadoes were very strong (rated EF-3 on the Enhanced Fujita Scale) and responsible for 7 fatalities (one near Defiance, Missouri and six at an Amazon Facility near Edwardsville, Illinois). The Defiance, MO tornado tracked within one mile of the NWS St. Louis office in the Missouri Research Park near Weldon Spring, MO leading to the staff sheltering while NWS Kansas City provided service backup. This is only the third time in the office's existence that the staff had to shelter. The damage from the Defiance, MO EF3 tornado was estimated at $684,186 and is unknown for the remaining tracks at this time but early estimates are well into the millions due to the damage sustained at the Amazon facility near Edwardsville, IL.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Dec 10, 5:56 PM CST, 17 minutes earlier.
Area forecast discussion, Dec 10, 5:56 PM CST, 17 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
556 PM CST Fri Dec 10 2021
.SHORT TERM... (Through Late Saturday Night)
Issued at 316 PM CST Fri Dec 10 2021
A low pressure system currently centered over eastern Kansas will
continue to move to the northeast through the remainder of the
evening. A tight pressure gradient associated with the system is
strengthening southerly winds at the surface, promoting warm air and
moisture advection into our region and prompting northward movement
of the warm front. Locations south and east of St. Louis have
reached dewpoints exceeding 60F, quite anomalous for December.
Although the CWA has been shrouded in clouds all day, the atmosphere
is destabilizing ahead of tonight's cold frontal passage.
Thunderstorms are expected ahead of and along the cold front
tonight. Convective initiation should begin from 00z to 02z, but
with earlier initialization across southeast Missouri between 23z
and 01z. Thunderstorms that do develop ahead of the front will
initially be scattered and supercellular in nature, transitioning to
linear with embedded supercells over time. They will propagate
rapidly across our CWA once initiated. 0-6 km bulk shear values of
70+ kts will be present, as well as CAPE values of around 500 to
1000 J/kg. The better instability will be confined to southeast
Missouri and southwest Illinois, giving this region the best
potential to see the strongest thunderstorms. The primary threats
associated with these storms will be damaging winds, hail, and
tornadoes. Thunderstorms will also line the cold front, making
multiple waves of storms possible for southeast Missouri and
southwest Illinois.
The cold front will be exiting the area by 12z Saturday, leaving us
with gusty winds in excess of 30 kts. These winds will diminish
through the morning. Temperatures will drop behind the cold front to
near normal. However, the cool-down will be short lived.
Jaja
.LONG TERM... (Sunday through Next Friday)
Issued at 316 PM CST Fri Dec 10 2021
After the cold front, the flow aloft will go zonal, turning into
ridging in the early week. High pressure at the surface will station
over the southeastern United States, putting us in a regime of
constant southwest flow. High temperatures will gradually warm to
near record again by the middle of next week.
Jaja
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 555 PM CST Fri Dec 10 2021
VFR flight conditions outside of thunderstorm activity, then
ceilings will lower to MVFR on backside of cold front as SC deck
slides south through region. As system moves away from region
Saturday morning, ceilings will lift and scatter out by midday.
Otherwise, main issue will be the winds. Ahead of the cold front,
they will be from the south and gusty, then veer to the west to
northwest and remain gusty to near 30 kts at times. Winds will
diminish by sunset.
Byrd
&&
.CLIMATE...
Issued at 249 PM CST Tue Dec 7 2021
Record Highs for Friday, December 10th
STL 73 (1889)
COU 69 (2020)
UIN 63 (2020)
Also, the current monthly record for STL is 76 degrees,
which occurred on 12/15/1948, 12/3/1970 and 12/3/2021.
Monthly record for COU is 76 degrees, set on 12/8/1991.
Monthly record for UIN is 74 degrees, set on 12/3/2012.
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 37 46 33 54 / 70 0 0 0
Quincy 33 44 31 51 / 60 0 0 0
Columbia 34 46 31 54 / 80 0 0 0
Jefferson City 34 47 29 56 / 90 0 0 0
Salem 39 47 29 51 / 90 0 0 0
Farmington 37 47 28 52 / 90 0 0 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&
WFO LSX
Hazardous weather outlook, Dec 10, 5:59 PM CST, 14 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
559 PM CST Fri Dec 10 2021
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
559 PM CST Fri Dec 10 2021
This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.
.DAY ONE...Tonight.
Scattered severe storms are possible between 6 pm tonight and 2 am
tomorrow, with the greatest chance for severe storms in southeast
Missouri and southwest Illinois. Any storms that develop will be fast
moving. The primary threat with these storms will be damaging winds,
tornadoes and large hail.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed between 6 pm tonight and 2
am tomorrow.
Byrd
In the hours before
Local storm report, Dec 10, 6:05 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 4 S COLUMBIA 38.89N 92.31W
12/10/2021 BOONE MO EMERGENCY MNGR
TREE DOWN OVER ROADWAY ON ROCK QUARRY AND
GANS ROAD.
&&
LSJLocal storm report, Dec 10, 6:08 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 NW KLIEVER 38.73N 92.57W
12/10/2021 E0.25 INCH MONITEAU MO PUBLIC
&&
MFEvent by event
16 thunderstorm wind, 6 tornado, 2 hail. Local standard time, as filed.
Thunderstorm Wind, Boone
- When
- December 10, 6:13 PM CST to 6:19 PM CST
- Where
- Boone County, 3.73 mi WNW of Deer Park to 0.2 mi SSW of (Cou)columbia Rgnl A
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $1,000
- Reported by
- ASOS
- Coordinates
- 38.891, -92.314
Thunderstorm winds blew down a large tree on Rock Quarry Road near intersection with Gans Road.
Thunderstorm Wind, Cole
- When
- December 10, 6:23 PM CST to 6:27 PM CST
- Where
- Cole County, St Thomas to 1.81 mi SSE of Osage Bend
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.370, -92.220
Thunderstorm winds blew off part of a metal roof on a storage building in St. Thomas. Just southeast of Osage Bend, a large tree with a shallow root ball was tipped over. Also, numerous large tree limbs were snapped off.
Thunderstorm Wind, Osage
- When
- December 10, 6:26 PM CST to 6:45 PM CST
- Where
- Osage County, 1.85 mi N of Westphalia to 1.88 mi SSW of Byron
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.477, -92.005
Widespread wind damage across Osage County. A roof was blown off of a storage building at the intersection of Highway 133 and County Road 503. Also, there were numerous trees blown down along Highway 133. A roof was blown off of a business on U.S. Highway 63 about two miles north of Westphalia. A large tree was blown down onto U.S. Highway 63 blocking both lanes. Just east of Loose Creek a home sustained minor damage and another home sustained minor damage from a trampoline being blown into it. Otherwise, numerous large tree limbs were blown down.
Thunderstorm Wind, Callaway
- When
- December 10, 6:32 PM CST
- Where
- Callaway County, 1.42 mi NE of Holts Summit
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 38.665, -92.103
Thunderstorm winds blew a large tree down at the intersection of State Highway AA and Platinum Road.
Thunderstorm Wind, Callaway
- When
- December 10, 6:32 PM CST to 6:37 PM CST
- Where
- Callaway County, 2.65 mi W of Mc Credie to 0.66 mi WSW of Fulton
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 38.976, -91.969
Widespread wind damage across portions of Kingdom City and Fulton. A large tree was blown down onto Route FF near intersection with Old U.S. Highway 40, blocking the roadway. Also, a large tree was blown down onto a house in Fulton causing moderate roof damage. Numerous large tree limbs and several additional trees were blown down.
Thunderstorm Wind, Audrain
- When
- December 10, 6:35 PM CST
- Where
- Audrain County, 2.77 mi ENE of Worchester
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 39.282, -91.720
Thunderstorm winds blew down a tree onto Highway J near the intersection with Highway B.
Thunderstorm Wind, Pike
- When
- December 10, 6:42 PM CST
- Where
- Pike County, 0.7 mi WSW of Ashburn
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.546, -91.192
Four large trees were blown down onto Highway 79 near the intersection with Route TT.
Thunderstorm Wind, Gasconade
- When
- December 10, 6:51 PM CST to 6:56 PM CST
- Where
- Gasconade County, 0.43 mi WNW of Morrison to 0.5 mi WSW of Gasconade
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 38.673, -91.637
Widespread wind damage between Morrison and Gasconade. A number of trees were blown down onto Highway 100.
Tornado, Montgomery
- When
- December 10, 6:55 PM CST to 7:00 PM CST
- Where
- Montgomery County, 0.63 mi SW of Wellsville to 3.65 mi ENE of Wellsville
- Rating
- EF0
- Path length
- 4.27 mi
- Path width
- 50 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.075, -91.590
A weak tornado touched down just northwest of Wellsville east of Highway 19 where it broke several power poles. It then moved northeast toward the intersection of Morgan School Road and Route A and traveled northeast to Orchard Road. Minor tree damage and flattened corn was observed. The width of the tornado was around 50 yards, and the damage was rated EF-0. Interestingly, the WSR-88D identified debris (lowering correlation coefficient), likely from the lofted corn stalks. Overall, the tornado was rated EF0 with a path length of 4.27miles and max path width of 50 yards. No deaths or injuries were reported.
Thunderstorm Wind, Franklin
- When
- December 10, 7:05 PM CST to 7:22 PM CST
- Where
- Franklin County, 1.43 mi NNW of Gerald to 2.86 mi NE of Champion City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 38.419, -91.329
Thunderstorm winds blew down a large tree across Highway Y near the intersection with Wheeler Road. Also, a large tree was blown down at the intersection of Evergreen Loop and Three Oaks Road.
Hail, Warren
- When
- December 10, 7:29 PM CST
- Where
- Warren County, 0.34 mi ESE of Marthasville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.629, -91.064
Tornado, St. Charles
- When
- December 10, 7:32 PM CST to 7:51 PM CST
- Where
- St. Charles County, 3.41 mi SSW of Femme Osage to 1.76 mi S of Weldon
- Rating
- EF3
- Path length
- 16.08 mi
- Path width
- 150 yd
- Continued into
- St. Louis, Mo (LSX)
- Deaths
- 1 direct, 0 indirect
- Injuries
- 2 direct, 0 indirect
- Property damage
- $3.4 million
- Reported by
- NWS Storm Survey
- Coordinates
- 38.582, -90.945
The tornado developed about a third of a mile northeast of the intersection of Highway 94 and Osage Ridge Road in southwestern St. Charles County around 7:32 PM CDT. As it moved to the northeast, two houses sustained minor damage and one outbuilding was destroyed on Highway T, just north of intersection with Hemsath Road. The tornado continued northeast and strengthened as it approached Highway F, northwest of Defiance. Multiple homesteads and farms suffered varying degrees of property damage along Highway F to Highway 94. Two homes were completely destroyed. The first home was 110 years old and did not appear to have any anchoring to the concrete foundation. The second home just 100 yards east of the first was swept clean to the subfloor, which was still anchored to the concrete foundation. One fatality and two injuries occurred at this location. The damage was rated EF3 with winds to 165 mph. The tornado continued northeast, crossing the Missouri River and Howell Island before entering St. Louis County in Chesterfield Valley. Dollar amount damage is estimated around $3.4 million.
Thunderstorm Wind, Franklin
- When
- December 10, 7:36 PM CST to 7:53 PM CST
- Where
- Franklin County, Stanton to Pacific
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 38.280, -91.100
Widespread wind damage across Franklin County. A large tree was blown down onto roadway along St. Louis Inn Road about 5 miles southwest of St. Clair. Another large tree was blown down on to Highway 47 near intersection with Eastview Drive. On the southwest side of Union, several power lines were blown down at the intersection of Koelling Avenue and West Springfield Avenue. About 3 miles north northwest of Moselle, there were numerous trees damaged or uprooted, as well as damage to a car port, power lines blown down and damage to several roofs. Several trees were blown over on the northwest side of Pacific.
Thunderstorm Wind, Lincoln
- When
- December 10, 7:40 PM CST
- Where
- Lincoln County, 0.83 mi SE of Winfield to 0.63 mi ENE of Winfield
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Law Enforcement
- Coordinates
- 38.991, -90.739
Several street lights were blown over in town.
Tornado, St. Louis
- When
- December 10, 7:51 PM CST to 7:53 PM CST
- Where
- St. Louis County, 1.44 mi WNW of (Sus)spirit/St Louis to 1.64 mi NNE of (Sus)spirit/St Louis
- Rating
- EF1
- Path length
- 2.42 mi
- Path width
- 50 yd
- Continued into
- St. Charles, Mo (LSX)
- Reported by
- NWS Storm Survey
- Coordinates
- 38.675, -90.676
After crossing into St. Louis County the tornado caused extensive tree damage along the river, a mere half mile from a large outlet mall. It crossed Highway 40/61/Interstate 64 east of the Boone Bridge causing minor damage to vehicles that were on the highway. The tornado continued northeast, crossing the Missouri River again, back into St. Charles County near Greens Bottom Road.
Tornado, St. Charles
- When
- December 10, 7:53 PM CST to 7:58 PM CST
- Where
- St. Charles County, 1.94 mi ESE of Weldon to 2.91 mi ESE of Harvester
- Rating
- EF1
- Path length
- 6.06 mi
- Path width
- 50 yd
- Continued into
- St. Louis, Mo (LSX)
- Reported by
- NWS Storm Survey
- Coordinates
- 38.691, -90.636
After crossing back into St. Charles County there was additional tree damage, broken power poles, and structural damage noted along Greens Bottom Road. The tornado crossed the Missouri River a third and final time, back into St. Louis County traveling across Highway 364 and north of the Creve Coeur Airport.
Thunderstorm Wind, St. Louis
- When
- December 10, 7:56 PM CST to 8:00 PM CST
- Where
- St. Louis County, 0.79 mi SW of (Sus)spirit/St Louis to 0.99 mi W of South Bellefontaine
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.662, -90.660
Thunderstorm winds blew down a large section of fence near Chesterfield Mall.
Tornado, St. Louis
- When
- December 10, 7:58 PM CST to 8:01 PM CST
- Where
- St. Louis County, 0.77 mi W of St Louis Creve Coeur to 1.28 mi NW of Vigus
- Rating
- EF0
- Path length
- 2.74 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 38.728, -90.534
Once back in St. Louis County, there was additional tree damage and other minor damage noted. The tornado lifted at 8:01 PM before entering the Hollywood Casino Amphitheatre Complex. Overall, the entire tornado (St. Charles/St. Louis counties) was rated EF3 with a path length of 27.30 miles and a max path width of 150 yards. There was one death and two injuries with this tornado. Dollar amount damage is estimated around $3.4 million in St. Charles County.
Hail, St. Louis
- When
- December 10, 8:00 PM CST
- Where
- St. Louis County, 1.73 mi ENE of Ballwin
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.590, -90.541
Thunderstorm Wind, St. Charles
- When
- December 10, 8:02 PM CST
- Where
- St. Charles County, 3.46 mi NNE of Orchard Farm
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.927, -90.427
Thunderstorm Wind, St. Louis
- When
- December 10, 8:04 PM CST
- Where
- St. Louis County, 0.17 mi ENE of Fernridge
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 38.681, -90.447
Thunderstorm winds blew a large tree down onto an apartment building causing moderate damage.
Thunderstorm Wind, Franklin
- When
- December 10, 8:57 PM CST to 9:30 PM CST
- Where
- Franklin County, 0.59 mi W of Gerald to 2.08 mi S of Robertsville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 38.400, -91.331
A wide swath of damaging winds across Franklin County. In Gerald, several phone and power lines were blown down in town. Several large trees and power lines were blown down on Camp Mo-Val Road, as well as North Bend Loop, southwest of Union. Additional power lines were blown down in St. Clair. About 3 miles west northwest of Robertsville, a large tree was blown over onto Highway O near intersection with Route AM.
Tornado, Reynolds
- When
- December 10, 10:05 PM CST to 10:11 PM CST
- Where
- Reynolds County, 4.4 mi SSE of Redford to 8.57 mi ESE of Redford
- Rating
- EF2
- Path length
- 6.86 mi
- Path width
- 300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 37.272, -90.887
A tornado touched down around 10:05 PM CST to the northeast of Ellington, southwest of County Road 440, snapping numerous trees rated EF1 damage. The tornado proceeded east- northeast across Sinking Creek and damaged a house and single-wide trailer along County Road 428, as well as continuing to snap numerous trees. As the tornado continued east-northeast and crossed County Road 447, it intensified to an EF2 and completely tore off the roofs of two homes off of County Road 442 and County Road 442B. The home off of County Road 442B was where the most significant damage was observed, as it also lost an exterior wall. Two outbuildings were also destroyed by the tornado, and significant tree damage was observed. The tornado crossed the Black River and weakened, though it still caused EF1 damage to trees and power lines on County Road 456, where it lifted around 10:11 PM CST. Overall, the tornado was rated EF2 with a path length of 6.86 miles and max path width of 300 yards. No deaths or injuries were reported.
Thunderstorm Wind, Madison
- When
- December 10, 10:38 PM CST
- Where
- Madison County, 3.31 mi NNW of Chobb Store
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.416, -90.389
Thunderstorm winds blew down a large tree onto Highway C, about 8 miles south southwest of Fredericktown.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kentucky, December 10 to 11, 202158 deaths · 519 injured · $420,000 · EF4 · 15 events
- Tornadoes and Flash Flooding in Kentucky, December 10 to 11, 202119 deaths · 96 injured · $10,000 · EF3 · 54 events
- Tornadoes and Flash Flood in Tennessee, December 10 to 11, 20215 deaths · 31 injured · $27 million · EF4 · 32 events
- Tornadoes and Damaging Winds in Illinois, December 10, 20216 deaths · 1 injured · $5.1 million · EF3 · 12 events
- Tornadoes in Missouri, December 10, 20213 deaths · 11 injured · $2.8 million · EF4 · 3 events
- Tornadoes and Damaging Winds in Arkansas, December 10 to 11, 20212 deaths · 5 injured · $11 million · EF3 · 13 events
- Tornadoes and Damaging Winds in Tennessee, December 10 to 11, 20218 injured · $13 million · EF2 · 56 events
- Tornadoes in Arkansas, December 10, 20213 injured · $660,000 · EF2 · 5 events
- Avalanche and Heavy Snow in Washington, December 10 to 13, 20211 death · 55 kt wind · 6 events
- Tornadoes and Hail in Missouri, December 10, 2021$1.2 million · EF1 · 41 events
- Tornadoes and Damaging Winds in Illinois, December 10, 20211 injured · EF2 · 28 events
- Flooding and Damaging Winds in Indiana, December 10 to 11, 2021$185,000 · 65 kt wind · 31 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 994640, 994641, 994642, 996357, 996358, 996356, 996364, 996367, 996401, 996433, 996434, 996971, 996539, 996548, 996984, 996987, 996562, 996990, 996565, 996568, 996725, 999852, 996683, 999860.